# SDR TRBA201129902

- Difficulty date: October 19, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 32,670 hours, 32,018 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT F/A NR 1 STATION DOES NOT APPEAR TO BE CHARGING. THERE IS NO RED LIGHT.   PERFORMED OPS CHECK OF F/A NR1 FLASHLIGHT IAW CMM 25-60-02.  OPS CHECK GOOD.
